# SDR CA120222004

- Difficulty date: February 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: P160
- Condition: Loose
- Location: Mlg Handle
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DECENT, AIRCREW TRIED TO EXTEND LANDING GEAR BY PUTTING LANDING GEAR HANDLE IN DOWN POSITION, LANDING GEAR FALIED TO EXTEND.  PILOT THEN JIGGLED HANDLE, LANDING GEAR EXTENDED WITH A DOWN AND LOCKED POSITION.  PILOT LANDED ACFT WITH NO FURTHER ISSUES.  MAINTENANCE INSPECTED ACFT AND FOUND CONNECTOR ON LANDING GEAR HANDLE P160 WAS LOOSE.  CONNECTOR WAS RE-ATTACHED AND LANDING GEAR CIRCUIT WAS TESTED.  ACFT WAS THEN JACKED AND MULTIPLE GEAT SWINGS WERE CARRIED OUT SATISFACTORILY.
